Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Toddler suffering from dry cough and discolored mucus. Rashes on the body. Atarax and cypon given. Cure?

My 23 month old was suffering from dry cough which seems more like an allergy given the mucus was discolored. Gave montair for 2 days after which she developed rashes all over and hence stopped. Doctor gave atarax and cypon. Even after giving these medicines for the last 3 days the rashed have not reduced and in fact spread to her stomach area. Please advise. Thanks Doctor Rajiv. If Atarax and cypon wont help, please let me know what do you recommend for the viral infection. Her cough is still bad.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

It appears that your daughter developed a viral infection as upper respiratory tract infection and the rash has followed the infection. It shall take some time before the rash will disappear. Both Atarax and Cypon will not change the rash.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Rajiv K Khandelwal
Answered: Fri, 22 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor